Results on concomitants of generalized order statistics from Morgenstern new family of heavy-tailed distributions

Document Type : Original Scientific Paper

Authors

1 Department of Statistics, Yazd, Yazd, Iran

2 Department of Statistics, Faculty of Intelligent Systems Engineering and Data Science, Persian Gulf University, Bushehr, Iran

Abstract

In this paper‎, ‎a new bivariate family of distributions is proposed by mixing up the new family of heavy-tailed distributions approach with the Farlie-Gumble-Morgenstern copula‎. ‎The resultant family may be called the Farlie-Gumble-Morgenstern new family of heavy-tailed distributions‎. ‎For the proposed family‎, ‎some properties of the concomitants of generalized order statistics are obtained‎. ‎The joint distribution of concomitants is also derived‎. ‎Furthermore‎, ‎for this new family‎, ‎some properties of extropy for the concomitant of generalized order statistics are obtained‎. ‎The method of maximum likelihood estimation is implemented to obtain the estimators of the parameters‎. ‎Two sub-models are studied using the introduced approach.

Keywords

Main Subjects


Volume 3, Issue 1
January 2022
Pages 9-24
  • Receive Date: 27 May 2022
  • Revise Date: 10 August 2022
  • Accept Date: 17 August 2022
  • First Publish Date: 17 August 2022